# SDR GTIA2025092939104

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N716NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11880
- Aircraft time: 5,677 hours, 2,262 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STINK MUSTY SUCK SMELL ON TAKEOFF PACK 1 OFF REMOVE SMELL. DESCRIPTION OF ODOR/FUMES: CONTINUOUS AND DISCOMFORTABLE, DIRTY SOCKS/MUSTY DRY SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. FLIGHT DECK. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-PERFORMED ECS LEVEL C DECONTAMINATION IAW AMM 21-00-00 AND 36-12-00.  NO SMELL FOUND AT THIS MOMENT.  A/C OK FOR CONTINUED SVC.  (REF LP 3377177-2 FOR FAULT ISOLATION)
